# SDR AALA2018080769045

- Difficulty date: August 3, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 10,482 hours, 4,726 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Faulted
- Location: Brakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR EXTENSION, RECEIVED AN ALTERNATE BRAKE FAULT ECAM.  THE AIRCRAFT WAS GROUNDED.  REPLACED ALTERNATE BRAKING CONTROL UNIT AMM 32-43-34, AMM 32-43-710-002A, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
